Analytical Expressions for Commensal-Host Ecological Model: Homotopy Perturbation Method
American Journal of Applied Mathematics
Volume 2, Issue 5, October 2014, Pages: 149-154
Received: Aug. 22, 2014; Accepted: Sep. 9, 2014; Published: Sep. 20, 2014
Views 2635      Downloads 161
Vembu Ananthaswamy, Department of Mathematics, The Madura College, Madurai, Tamil Nadu, India
Lucas Sahaya Amalraj, Department of Mathematics, Raja Doraisingam Government Arts College, Sivagangai District, Tamil Nadu, India
Article Tools
Follow on us
In this paper a mathematical commensal-host ecological model with replenishment rate for both species is discussed. This model is characterized by a pair of first order non-linear coupled differential equations. The non-linear coupled system-equations are solved analytically by using Homotopy perturbation method. Further, our results are compared with the previous work and a satisfactory agreement is noted.
Mathematical Model, Commensal, Host, Replenishment Rate, Non-Linear Differential Equations, Homotopy Perturbation Method
To cite this article
Vembu Ananthaswamy, Lucas Sahaya Amalraj, Analytical Expressions for Commensal-Host Ecological Model: Homotopy Perturbation Method, American Journal of Applied Mathematics. Vol. 2, No. 5, 2014, pp. 149-154. doi: 10.11648/j.ajam.20140205.11
N. Phani Kumar, C. Srinivasa kumar and N.Ch. Pattabhi Ramacharyulu, “A recursive procedure for commensal-host ecological model with replenishment rate for both the species- A numerical approach, ARPN Journal of Engineering and Applied Sciences, Vol. 5, No.10 (2010).
B. Bhaskara Rama Sarma. N.Ch Pattabhi Ramacharyulu and S.V.N. Lalitha, “A recursive procedure for two species competing eco system with decay and replenishment for one specie”, Acta ciencia Indica. Xxxv M. (2): 487-496 (2009).
J.M. Cushing, “Integro - differential equations and delay models in population dynamics”, Lect. Notes in Biomathematics. Vol. 20, springer - reflag, Heidelbegh 9.(1977).
J.N. Kapur, “Mathematical models in biology and medicine”, Affiliated East-West 9, (1985).
W.E. Langlois and R.S. Rivlin, “Steady flow of slightly visco-elastic fluids”, (Doctoral thesis of W-Elanglois), Brown universality, (1957).
W.J. Meyer, “Concepts of mathematical modeling”, Mc-Grawhill, (1985).
N. Phanikumar and N. Ch. Pattabhi Ramacharyulu, “On the stability of a commesal-host harvested species pair with limited resources”, Communicated to International journal of computational cognition.
N.C. Srinvias, “Some mathematical aspects of modeling in bio-medical sciences”, Ph.D. thesis, submitted to Kakatiya university, (1991).
Q.K. Ghori, M. Ahmed, and A. M. Siddiqui, “Application of Homotopy perturbation method to squeezing flow of a newtonian fluid”, Int. J. Non-linear Sci. Numer. Simulat, 8 179-184 (2007).
T. Ozis, and A. Yildirim, “A comparative study of He’s Homotopy perturbation method for determining frequency-amplitude relation of a non-linear oscillator with discontinuities”, Int. J. Nonlinear Sci. Numer. Simulat, 8, 243-248 (2007).
S. J. Li, and Y. X. Liu, “An improved approach to non-linear dynamical system identification using PID neural networks”, Int. J. Non-linear Sci. Numer. Simulat, 7, 177-182 (2006).
M. M. Mousa, S. F. Ragab, and Z. Nturforsch , “Application of the Homotopy perturbation method to linear and non-linear schrödinger equations“,. Zeitschrift für naturforschung“, 63, 140-144 (2008).
J.H. He, “Homotopy perturbation technique”, Comp Meth. Appl. Mech. Eng, 178, 257-262 (1999).
J. H. He, “Homotopy perturbation method: a new non-linear analytical technique”, Appl. Math. Comput, 135, 73-79(2003).
J. H. He, “A simple perturbation approach to blasius equation”, Appl. Math. Comput, 140, 217-222 (2003).
P.D. Ariel ,“Alternative approaches to construction of Homotopy perturbation algorithms”, Nonlinear. Sci. Letts. A., 1, 43-52 (2010).
V. Ananthaswamy, and L. Rajendran, “Analytical solution of non-linear kinetic equation in a porous pellet”, Global journal of pure and applied mathematics, Vol.8, no. 2, 101-111 (2012).
V. Ananthaswamy and L. Rajendran, “Analytical solution of two-point non-linear boundary value problems in a porous catalyst particles”, International Journal of Mathematical Archive, 3 (3), 810-821 (2012).
V.Ananthaswamy and L. Rajendran, “Analytical solution of non-isothermal diffusion-reaction processes and effectiveness factors”, ISRN Physical Chemistry, Hindawi publishing corporation, 2013, Article ID 487240, 1-14 (2013).
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186